# SDR 000189

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N267
- Make and model: Emb EMB-145
- Aircraft time: 5,773 hours, 4,172 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC RTF FOR LG AIR/GND FAIL ON EICAS.  REMOVED AND REPLACED LGEU.
